# SDR CA190620002

- Difficulty date: June 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA SER CASE : 46433  SER - SRS REPORT #2797678 SEVERAL ADVISORY`S AND STRANGE THRUST BEHAVIOR  AFTER T/O GOT CAS MISCOMPARE ADV/WXR PWS FAIL ADVISORY AND THRUST CHANGED TO GA MODE. ON HUD RA WAS FLUCTUATING STRANGELY. NO FLARE INDICATION SHORTLY ON HUD.  CHANGED THRUST BACK ON THRUST TAB TO CLB BUT WENT AGAIN BACK TO GA THRUST. FMA INDICATIONS NORMAL. AFTER SECEND CHANGE TO CLB THRUST IT STAYED. AFTER APX. 7 MIN ALL ADV WENT OUT. BEFORE LDG WXR PWS FAIL CAME ON AGAIN AND STAYED UNTIL AFT LDG.  PERFORMED AN RDI MANUAL THRUST APPR IN ORDER NOT TO MESS WITH ANY MODE CHANGES IN CASE THEY SHOULD HAPPEN. BRIEFED PM THAT IN CASE ANYTHING VERY STRANGE WITH THE MODES SHOULD HAPPEN I WOULD SWITCH OFF ALL PFCC IN ORDER TO HAVE A CLEAR STATE AF A/C. EVENT ALREADY IFL WITH MCC ON RADIO DISCUSSED AND NO HISTORY OR ANYTHING SIMILAR WAS KNOWN. AFTER LDG TEL AGAIN WITH MCC AND SINCE ALL ADV AND MISBEHAVIOR WENT OUT MCC AGREED TO DISPATCH A/C FOR THE NEXT DAY OUT OF NIGHT STOP. TECH LOG ENTRY MADE ACCORDING EVENTS IN THIS RAPPORT. (TC# 20190620002)
